Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error analysis of Miller’s recurrence algorithm

Author: F. W. J. Olver
Journal: Math. Comp. 18 (1964), 65-74
MSC: Primary 65.80
MathSciNet review: 0169406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Miller’s algorithm is a device for computing the most rapidly decreasing solution of a second-order linear difference equation. In this paper strict upper bounds are given for the errors in the values yielded by the algorithm, and general conclusions are drawn concerning the accuracy of the process.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.80

Retrieve articles in all journals with MSC: 65.80

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society